# SDR REXA2020012820064

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670318863S
- Condition: Worn
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON LOWER STRIKER AT PASSENGER DOOR SURROUND STRUCTURE (W1)                                                         
"LOWER SEAL STRIKER WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-21-001-001-A01 PAR.6.C AND SRM 51-42-06-001-001-A01 PAR.6.C.            
"
